Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


La hemoglobina me subio mucho con el uso the Deca Y Sostenon Que hago?
May 23, 2003

He estado inyectandome Deca-durabolin y Sostenon y mi masa muscular y estado ha mejorado mucho pero mi medico me dice que mi hemoglobina esta muy alta y que no use mas esteroides que me puede dar un strocke. Ha mi me gustaria usar mas steroide porque la verdad es que me siento y luzco mejor pero lo del strocke me da miedo. Que puedo hacer para bajar la hemoglobina.

Response from Mr. Vergel

No mucho, excepto que el doctor te saque sangre con una flebotomia para que se te vaje el hemotocrito y la hemoglobina. Sino haces esto te puede dar un a ataque al corazon o derrame cerebral. Muchos doctores dejan de prescribir esteroides para pacientes que son muy sensibles a este problema. A mi me dio por unos meses hace anos pero se me quito despues que deje el Crixivan y empeze el AZT (el AZT disminuye la hemoglobina en algunos pacientes y puede controla el problema en algunos)Me saque sangre dos veces cada 2 meses. Este problema se llama polycythemia en Ingles. Dejame saber como te va cuando hables con tu doctor de esto. Hasta luego y buena suerte. Nelson



Previous
Learn about VIUSID II
Next
Lipofilling and Steroids

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement